# SDR ASOA20140211013

- Difficulty date: February 11, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 21,760 hours, 13,267 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M83726316002P
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE,  THE CREW REPORTED A BAGGAGE SMOKE LIGHT ILLUMINATED BUT NO EICAS MESSAGE PRESENT.  PERFORMED AIR RETURN WITHOUT INCIDENT.  MAINTENANCE R & R BAGGAGE SMOKE TEST RELAY, OPS CHECKED SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
